# SDR ASAA2017061321071

- Difficulty date: June 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,008 hours, 10,990 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Filter
- Condition: Dirty
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED, IN TEST MODE PWS FLAG INDICATION. WHEN SELECTING ANY SELECTION SWITCH, A NOTICEABLE VIBRATION WAS HEARD AND FELT. DETECTED AND REJECTED WITH SAME RESULTS. TRIED RADAR AGAIN AFTER APPROX 5 MINUTES,THEN WEATHER RADAR OPERATED NORMALLY. ACFT GROUNDED. CLEANED COOLING FILTER IAW FIM 34-43 TASK 805. NO HISTORY LAST 30 DAYS. OPS CHECKED OK IAW AMM 34-43-00.
